Are you still taking pain pills. That could be a problem mixing pills. I know if I have too much caffeine I get nauseous, few times I puked. I was addicted to pain pills for two years I went on suboxone and it helped me stop opiates. I***8217;m still on it but only 1mg a day sometimes I take more but not often.
I have been lucky enough to stay away from them by choice and I honestly do not think I would take another pain pill but worry that some time I may be in an accident or some other freak incident and require pain meds or be unconscious and have a drip hooked up or something like that. That withdrawal is the worst thing I have ever been through in my life. The doctors are just as guilty but they arent forcing them down anyone's throat, so they are only partially to blame. They unfortunately do not know anything else for pain except to give you pills or pain patches, and we know that is not the answer very often. I blame them partially but not completely. We are weak when in pain, but we are the ones who decide to pop those fucking things. Just my 2cnts.